# SDR CA981113015

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH TO TORONTO AT FL 60 WITH FLAPS AT 5, SPEED BRAKES FULLY EXTENDED, SELECTED FLAPS AT 15,  AIRCRAFT SHARP ROLL TO RIGHT, AILERONS 3 INDICIES LEFT TO KEEP A/C WING LEVEL, FLAPS RETURNED TO 5, NORMAL, NO ROLL, BACK TO FLAPS 15 DEGREES, SAME RESPONSE, SPEED BRAKES STOWED NORMAL.  LUBRICATED LEFT AND RIGHT HAND AILERON DROOP MECHANISM WITH WATER DISPLACING OIL.  REPLACED FLIGHT DATA RECORDER DUE TO INCIDENT.  SYSTEM TESTED OK.
